# SDR SWIA200210672

- Difficulty date: February 17, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 28,761 hours, 31,190 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS DID NOT RETRACT AFTER LANDING.  REMOVED AND REPLACED FLAP CONTROL UNIT WITH SERVICEABLE.  CYCLED FLAPS SEVERAL TIMES.  NO DISCREPANCIES NOTED.  OPS CHECK GOOD.
